Pamidronate And Dehydration

2 Replies Updated



Conversation Starter

Cord Says:


How important is hydration before and after 90 mg IV



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Cord! How are you?

It really depends, it can cause diarrhea as a side effect in some people, so in that case, dehydration could be a concern, as listed by the FDA.

However, conversely, it can cause lowered urinary output or urinary retention in some people, as side effects, so taking in too much fluids could be dangerous in such cases.

What did your doctor advise?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Cord Says:

Will it was not discussed by Doctor. They gave 4 hour dose Sunday at 6 to 10 pm at midnight put on pto no fluids than Monday at midnight pto again no fluids. 48 hours no fluids Thursday morning had renal failure as of that Monday test for kidneys was fine. Passed awary 4 days later. All the doctor commented was a unexpected turn around. The IV line for chemo was put in that Tuesday. Befor kidney failure on thursday

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

severe dehydration and loss of sodium
my father recently suffered from dehydration and loss of sodium . so along with amayl-mi, ganaton total multivitgold, me... 1 reply
Dehydration causing leg cramps
Could Zanidip be causing leg cramps at night. I am either up with leg cramps or up to the toilet. I drink 2 lts of water... 1 reply
How To Recover The Dehydration Nausea Problem Caused By Dytor
my mother has kidney problem .doctor suggest to take DYTOR20 to remove excess fluid.now some problem has occure as like ...
buprenorphine,acid & water retention & dehydration.
Hi,yet another newbie here, hoping i can get some advice on buprenorphine & acid in the urinary tract.Sounds strange... 1 reply
substitute for pamidronate
drug for bone cancer-...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 November 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA